2 weeks post tx

Still feel surprisingly bad. I have had a couple of OK days but even on tx you have some OK days. I spent the weekend wiped out, just like a weekend after the shot. Is my body going through withdrawals or is it a learned habit to feel bad after Fridays.
People who know I was on tx seem to expecting me to be back to normal. I’m far from that.
I do appreciate not having to take those drugs anymore !!!

Replies

deleted_user
deleted_user

I think we have to be patient. Just think of these awful drugs we have been putting into our bodies for weeks on end...........Keep up the water and help flush this stuff out
deleted_user
deleted_user

Mcslo...I have to tell you that what you are going through is exactly the same thing that I went through for the first month after treatment. Every Saturday/Sunday (shot night had been Friday night) I would have a shot reaction just as if I was still taking shots. I actually started to get very worried about it and was going to make a doc appt but after the 4th week it stopped. I would get weak, sickly and feverish every weekend for a month after my shots.

I also had everyone expecting me to feel great and I kept telling people I felt great but I was lying. I did not feel great during that first month off treatment. I am currently 8 months post treatment and I can honestly say I feel great. I still have some lingering issues but nothing that I feel the need to complain about.

So...hang in there and it will get better.

I also still find that if I don\'t drink more water than a typical person would drink, I have a blah day the next day. Water still helps me feel good/better than I would without drinking it.
deleted_user
deleted_user

I ended treatment in late Oct and I am just now starting to feel like my old pretreatment self. I think since we were only on treatment for 6 mos. somehow we\'d get a pass on lingering effects. Give it time - it does get better. Well - except some of the short term memory loss.